Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
F. Helein
Sur la régularité des applications faiblement harmoniques entre une surface et une variété riemannienne
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Exp. No. 10, 6 p.
Article PDF | Analyses MR 1131583 | Zbl 0744.58010

Bibliographie

[Mo] C.B. JR. Morrey, The problem of Plateau on a Riemannian Manifold, Ann. of Math. 49 (1948), 807-851. C.B. Jr. Morrey, Multiple Integrals in the Calculus of Variations, Grundlehren 130 (Springer, Berlin, 1966).  MR 27137 |  Zbl 0033.39601
[G] M. Grüter, Regularity of weak H-surfaces, J. Reine Angew. Math. 329 (1981), 1-15.  MR 636440 |  Zbl 0461.53029
[Sc 1] R. Schoen, Analytic Aspects of the Harmonie Maps Problem, Math. Sci. Res. Inst. Publ.2 (Springer, Berlin, 1984), 321-358.  MR 765241 |  Zbl 0551.58011
[H-K-W] S. Hildebrandt, H. Kaul, K.-J. Widman, An Existence Theorem for Harmonic Mappings of Riemannian Manifolds, Acta Math. 138 (1977), 1-16.  MR 433502 |  Zbl 0356.53015
[S-U] J. Sacks, K UHLENBECK, The Existence of Minimal Immersions of 2-spheres, Ann. Math.113 (1981), 1-24.  MR 604040 |  Zbl 0462.58014
[Tr] N.S. Trudinger, Remarks concerning the Conformal Déformation of Riemannian Structures on Compact Manifolds, Ann. Sh. Norm. Pisa, III 22 (1968), 265-274. Numdam |  MR 240748 |  Zbl 0159.23801
[W] H. Wente, An Existence Theorem for Surfaces of Constant Mean Curvature, J. Math. Anal. Appl. 26 (1969), 318-344.  MR 243467 |  Zbl 0181.11501
[Hz] E. Heinz, Ein Regularitätssatz für schwache Lösungen nichtlinearer elliptischer Systeme, Nachr. Akad. Göttinger II. Math. -Phys. Kl. 1 (1975), 1-13.  MR 382845 |  Zbl 0303.35012
[H1] F. Hélein, Régularité des applications faiblememt harmoniques entre une surface et une sphère, C. R. Acad. Sci. Paris, 311, Série I (1990), 519-524.  MR 1078114 |  Zbl 0728.35014
[H1 2] F. Hélein, Regularity of Weakly Harmonic Maps from a Surface into a Manifold with Symmetries, Manuscripta Math. 70 (1991), 203-218. Article |  MR 1085633 |  Zbl 0718.58019
[Sc 2] R. Schoen, A report on Some Recent Progress on Nonlinear Problems in Geometry, prépublication.  Zbl 0791.53003
[H1 3] F. Hélein, Régularité des applications faiblememt harmoniques entre une surface et une variété riemannienne, à paraître aux C.R. Acad. Sci. Paris.  Zbl 0728.35015
[B-C] H. Brezis, J.M. Coron, Multiple solutions of H-systems and Rellichs Conjecture, Commun. Pure Appl. Math. 37 (1984), 149-187.  MR 733715 |  Zbl 0537.49022
[Ta] L. Tartar, Remarks on Oscillations and Stake's Equation,in Lecture Notes in Physics 230, Microscopie Modelling of Turbulent Flows, Proceedings Sophia-Antipolis 1984 Springer.  Zbl 0611.76042
[Mu] S. Müller, Proc. Amer. Math Soc. 21 (1989), 245-248. Article
[C-L-M-S] R. Coifman, P.L. Lions, Y. Meyer, S. Semmes, Compacité par compensation et espaces de Hardy, C.R. Acad. Sci. Paris, 309, Série I (1989), 945-949.  Zbl 0684.46044
[Sh] J. Shatah, Weak Solutions and Development of Singularities of the SU(2) J. model, Commun. Pure Appl. Math. 41 (1988), 459-469.  MR 933231 |  Zbl 0686.35081
[C] Y. Chen, Weak Solutions to the evolution Problems of Harmonic Maps, Math. Z. Article |  MR 990189 |  Zbl 0685.58015
[K-R-S] J. Keller, J. Rubinstein, P. Sternberg, Reaction-Diffusion Processes and Evolution to Harmonic Maps, preprint.  MR 1025956 |  Zbl 0702.35128
[L-U] O. Ladyzhenskaya, N. Ural'tseva, Linear and quasilinear Elliptic Equations, Academic Press New-York and London.  MR 244627 |  Zbl 0164.13002
[S-W] E.M. Stein, G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton (1985).  MR 304972 |  Zbl 0232.42007
[Z] W.P. Ziemer, Weakly Differentiable Functions, graduate Texts in Math. Vol 120, Springer-Verlag 1989.  MR 1014685 |  Zbl 0692.46022
[E] L.C. Evans, Partial Regularity for Stationary Harmonic Maps into Sphères, prépublication.  Zbl 0754.58007
Copyright Cellule MathDoc 2019 | Crédit | Plan du site